# SDR COMA0660266

- Difficulty date: March 19, 2006
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N916CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7014
- Aircraft time: 30,280 hours, 28,368 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Obstructed
- Location: Cargo
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5288 - DURING CLIMBOUT OF BOS RECEIVED A CARGO DOOR CAUTION MESSAGE, FLIGHT RETURNED TO THE FIELD.  FOUND CARGO STRAP WEDGED BETWEEN DOOR AND FRAME, REPOSITIONED CARGO STRAP, PERFORMED AN OPERATIONAL CHECK OF CARGO DOOR, NO DISCREPANCIES NOTED.
